Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Low codimensional submanifolds of Euclidean space with nonnegative isotropic curvature


Authors: Francesco Mercuri and Maria Helena Noronha
Journal: Trans. Amer. Math. Soc. 348 (1996), 2711-2724
MSC (1991): Primary 53C40, 53C42
MathSciNet review: 1348153
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study compact submanifolds of Euclidean space with nonnegative isotropic curvature and low codimension. We determine their homology completely in the case of hypersurfaces and for some low codimensional conformally flat immersions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 53C40, 53C42

Retrieve articles in all journals with MSC (1991): 53C40, 53C42


Additional Information

Francesco Mercuri
Affiliation: IMECC-UNICAMP, Universidade Estadual de Campinas, 13081-970, Campinas, SP, Brasil
Email: mercuri@ime.unicamp.br

Maria Helena Noronha
Affiliation: Department of Mathematics, California State University Northridge, California 91330-8183
Email: mnoronha@huey.csun.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-96-01589-9
PII: S 0002-9947(96)01589-9
Keywords: Isotropic curvature, Betti numbers, hypersurfaces, conformally flat manifolds
Received by editor(s): March 24, 1995
Additional Notes: The first author’s research was partially supported by CNPq, Brasil.
Article copyright: © Copyright 1996 American Mathematical Society